Loading [MathJax]/jax/output/SVG/config.js
Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2005, Volume 328, Pages 182–190 (Mi znsl314)  

This article is cited in 6 scientific papers (total in 6 papers)

Small deviation probabilities for a class of distributions with a polinomial decreasing at zero

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy
Full-text PDF (180 kB) Citations (6)
References:
Abstract: In the note small deviation probabilities of sum of i.i.d. positive random variables are studied, whose distribution function has a polinomial decrease at zero.
Received: 02.12.2005
English version:
Journal of Mathematical Sciences (New York), 2006, Volume 139, Issue 3, Pages 6603–6607
DOI: https://doi.org/10.1007/s10958-006-0376-3
Bibliographic databases:
UDC: 519.21
Language: Russian
Citation: L. V. Rozovskii, “Small deviation probabilities for a class of distributions with a polinomial decreasing at zero”, Probability and statistics. Part 9, Zap. Nauchn. Sem. POMI, 328, POMI, St. Petersburg, 2005, 182–190; J. Math. Sci. (N. Y.), 139:3 (2006), 6603–6607
Citation in format AMSBIB
\Bibitem{Roz05}
\by L.~V.~Rozovskii
\paper Small deviation probabilities for a~class of distributions with a~polinomial decreasing at zero
\inbook Probability and statistics. Part~9
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 328
\pages 182--190
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl314}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2214541}
\zmath{https://zbmath.org/?q=an:1101.60018}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 139
\issue 3
\pages 6603--6607
\crossref{https://doi.org/10.1007/s10958-006-0376-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750526872}
Linking options:
  • https://www.mathnet.ru/eng/znsl314
  • https://www.mathnet.ru/eng/znsl/v328/p182
  • This publication is cited in the following 6 articles:
    1. L. V. Rozovskii, “Small deviation probabilities of weighted sum of independent random variables with a common distribution having a power decrease in zero under minimal moment assumptions”, Theory Probab. Appl., 62:3 (2018), 491–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. V. Rozovsky, “Small deviation probabilities for sum of independent positive random variables, which have a common distribution, decreasing at zero not faster than a power”, J. Math. Sci. (N. Y.), 229:6 (2018), 767–771  mathnet  crossref  mathscinet
    3. L. V. Rozovsky, “Small deviation probabilities for sums of independent positive random variables with distributions which are slowly varying at zero”, J. Math. Sci. (N. Y.), 204:1 (2015), 155–164  mathnet  crossref  mathscinet
    4. L. V. Rozovsky, “Small deviation probabilities for sums of independent positive random variables, whose density has a power decay at zero”, J. Math. Sci. (N. Y.), 188:6 (2013), 748–752  mathnet  crossref  mathscinet
    5. Lanucara M., Borghi R., “Resampling and requantization of band-limited Gaussian stochastic signals with flat power spectrum”, Digital Signal Processing, 20:3 (2010), 900–915  crossref  isi  elib  scopus
    6. L. V. Rozovskii, “Small deviation probabilities for sums of independent positive random variables”, J. Math. Sci. (N. Y.), 147:4 (2007), 6935–6945  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:216
    Full-text PDF :57
    References:59
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025